# SDR COMA0770038

- Difficulty date: July 15, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 11,906 hours, 8,759 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Pitch Feel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5881 - EN ROUTE ATL-MDW RECEIVED A PITCH FEEL CAUTION MESSAGE.  FLIGHT DIVERTED TO ORD.  PERFORMED RESET OF SSCU 1 AND 2, PERFORMED AN OPERATIONAL CHECK OF PITCH FEEL UNITS, NO DEFECTS FOUND.
